# SDR CALA0001843

- Difficulty date: December 1, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N12327
- Make and model: Boeing 7373T0
- Aircraft serial: 23457
- Aircraft time: 46,067 hours, 23,956 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEAT TRACK CORRODED AT STA 924-933, LBL 46. THE SEAT TRACK WAS REMOVED AND REPLACED IAW SRM 53-00-52, FIGURE 204, SHEETS 1-4.
